# SDR WX0A2014102972233

- Difficulty date: October 23, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- Aircraft time: 67,967 hours, 24,133 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Seal Plate
- Part number: LK77157
- Part serial: 1240939
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AT APPROX 4000 FT MSL WITH CLIMB THRUST SET AT APPROX 1.57 EPR, THE LT ENG EXHIBITED A LOUD BANG & SHUDDER WITH LOSS OF THRUST SIMILAR TO A COMPRESSOR STALL.  EGT DISPLAY TURNED RED & REACHED A MAX VALUE OF 920C.  THRUST LEVER WAS IMMEDIATELY RETARDED TO IDLE & THE VIBRATIONS CEASED.  ALL OTHER PARAMETERS RETURNED TO NORMAL.  FOLLOWED QRH & PER GUIDANCE, LEFT THE ENG RUNNING & RETURNED TO FIELD, LANDING WAS NORMAL.  LEFT THRUST REVERSER WAS NOT USED.  PERFORMED FIM 75-32 FAULT TREE 824 CORRECTIVE ACTION FOR FAULT CODE 04.  RANG WIRES FROM BVCU TO TPU & TO PLA, ALL CHECKED OKAY.  IAW FIM ACTIONS REMOVED HP & IP SOLENOID CONNECTOR TO RING SOLENOID COILS.  ALL RING BETWEEN 93 OHMS TO 96 OHMS.  REINSTALLED HP & IP SOLENOID CONNECTOR IAW WDM 75-51-11.  R & R LT ENG INBD HP3 BLEED VLV SEAL PLATE ASSEMBLY IAW AMM 75-32-02.  R & R LT ENG TPU IAW MM 75-32-15 PG 401.  SEE LOG PG 507093 FOR TPU ADJUSTMENT TEST.
